... 3 years and quit cold turkey. I am a teacher and when i am off work i thought it would be easier. I am a mom to a wonderful 5 yr old and loving suportive husband. My symtoms really arent that bad... an i through the worst part?
dont get me wrong, i dont sleep well and feel kinda sick, i cry at the drop of a dime, the days feel so long but thats ok who wants life to fly by anyways, i am really feeling emotional, my true emotions are coming back and i like it a lot! Are my symptoms gonna worsen or is 72hrs the worst?
Honestly you're probably just now getting through the worst of it. It will get better each day from here on out, the emotional thing is normal for someone that stops taking something that their body has become dependent on, especially if it's cold turkey. Your body is so used to having that drug in your system that once you stop it throws it all out of whack. Trust me though things will just get better from here on out :) Congratulations on not taking it anymore as well, many people fight with getting off that stuff for a looooooong time!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Dependence - My husband is an addict. I am so lost. 10 years and 3 kids, a house, a buisness?
Posted 1 Feb 2011 • 19 answers
Posted 2 Feb 2011 • 7 answers
Posted 19 Apr 2011 • 5 answers
Opiate Dependence - Hi, I am coming here to get advice on how to go about getting off and staying of
Posted 28 Apr 2011 • 1 answer
I'm a 23 yr old college grad and addicted to vicodin. Just need a little insight regarding recovery?
Posted 5 May 2011 • 4 answers